In most cases, the cause of your stomach is rumbling usual hunger.It is necessary to kill him as soon as rumbling pass.In the case where you do not have the opportunity to fully eat lunch, just a snack on the go.But in any case, do not eat potato chips, cookies, candy bars, etc... These products can only harm you and your health.If you are not able to eat well, then at the very least buy a banana, or the same cereal.At least they will not cause you any harm, but the feeling of hunger at the time of leave.
happens and vice versa, after you eat, your stomach begins to rumble.Here the reason is in the air, which hit the stomach during meals.To avoid this, just follow the simple rule, never talk in the process of absorption of food.And then you have this problem never arises.
also cause rumbling stomach may serve eaten foods that tend to cause flatulence.This is primarily legumes, apples, pears, cabbage, and soda.Because most harmful carbonated drinks sweet.If you after you have eaten one of
these products started strong rumbling, then just drink activated charcoal or Espumizan, and it will pass.
If you have been constantly rumbling in the stomach, it may be due to a stomach illness.Quite often, people suffering from these symptoms begin to suspect at goiter and begin to self-medicate.This approach is wrong, and is more harmful to the stomach.Since drugs designed to treat a disease, can greatly hurt when another disease.In such situations, it would be correct to apply to his hospital to establish an accurate diagnosis.
In rare cases, rumbling in the abdomen can provoke neurosis.For example, you have one day in public transport rumbled in the stomach and you are very confused.and thereafter continuously concentrate their attention on the fact that your stomach can, "purred."And in the end as the stomach begins to listen to your inner urge and starts to hum.Over time, this development is able to go into a real neurosis.To avoid this, try to distract yourself from this obsession.If this is hard to try to take out a couple of weeks lungs sedatives, such as valerian.In particularly difficult cases, you should immediately seek medical help.